The laplacian and the discrete laplacian
Compositio Mathematica, Volume 69 (1989) no. 1, pp. 111-120.
@article{CM_1989__69_1_111_0,
     author = {Ditzian, Z.},
     title = {The laplacian and the discrete laplacian},
     journal = {Compositio Mathematica},
     pages = {111--120},
     publisher = {Kluwer Academic Publishers},
     volume = {69},
     number = {1},
     year = {1989},
     mrnumber = {986815},
     zbl = {0738.35015},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1989__69_1_111_0/}
}
TY  - JOUR
AU  - Ditzian, Z.
TI  - The laplacian and the discrete laplacian
JO  - Compositio Mathematica
PY  - 1989
SP  - 111
EP  - 120
VL  - 69
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1989__69_1_111_0/
LA  - en
ID  - CM_1989__69_1_111_0
ER  - 
%0 Journal Article
%A Ditzian, Z.
%T The laplacian and the discrete laplacian
%J Compositio Mathematica
%D 1989
%P 111-120
%V 69
%N 1
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1989__69_1_111_0/
%G en
%F CM_1989__69_1_111_0
Ditzian, Z. The laplacian and the discrete laplacian. Compositio Mathematica, Volume 69 (1989) no. 1, pp. 111-120. http://archive.numdam.org/item/CM_1989__69_1_111_0/

1 Z. Ditzian: Some remarks on approximation theorems on various Banach spaces, Jour. of Math. Analysis and Appl. 77 (1980) 567-576. | MR | Zbl

2 E. Stein: Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press (1970). | MR | Zbl

3 V.G. Timofeev: Landau inequality for functions of several variables, Mat. Zam. 37 (1985) 676-689. English translation Math. Notes (1985) 369-377. | MR | Zbl